# SDR QXEA2025042300137

- Difficulty date: April 13, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N629QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000683
- Aircraft time: 198,821 hours, 13,432 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR77 STR29L-29R SHEAR TIE CORRODED. REMOVED AND REPLACED 2EA SHEAR TIES IAW SRM 51-40-08.
